Nepal Bhutan 10 days 9 nights Tours combine tours of 4 days in Nepal which you will do the Kathmandu Day Tour and Pokhara Day Tour, and, 5 days in Bhutan which you will visit to the major attractions of Paro and Thimphu.
It is quite impossible to design a cultural combo program that includes the best attractions of Nepal and Bhutan. Nepal Bhutan 10 days 9 nights Tours takes on a magical journey to explore culture, lifestyles and people of two smallest Himalayan countries.
The program offers sightseeing tours of world heritage sites in Kathmandu before heading towards the beautiful lake city of Pokhara. In Pokhara, a myriad of adventures await you from paragliding and boating to city sightseeing.
Up next, board on a flight to Thimphu in Bhutan from Kathmandu. You will go on a sightseeing tours of Paro, Punakha, Thimphu and other touristic attractions.
Highlights: Thamel Night Life at own leisure!
00.00pm: Arrive at Kathmandu Airport.
00.00pm: Pick up from airport and transfer to hotel.
00.00pm: Check in. Rest & Relax. Free & easy after check in. NOTE:Dinner at own expenses.
Highlights: Visit 4 x UNESCO World Heritage Sites Nepal + Dinner with Nepalese Cultural Dance Performances
07.00am: Breakfast at hotel.
08.00am: Pick up from your hotel in Kathmandu, daily tours start, and visit:
01.30pm: Lunch at Patan Palace Restaurant.
02.30pm: Tours continue, visit:
06.00pm: Dinner at Gokarna House restaurant with Nepalese Cultural Dance performances.
07.00pm: After dinner, back to hotel. Rest & Relax.
Highlights: Phewa Lake Side + snow-peaked mountains across the lake.
08.00am: Breakfast at hotel.
09.00am: Check out hotel. Pick up from your hotel and drive to Pokhara. Journey will take 8 hours. Lunch en route at Highway Restaurant.
03.00pm: Arrive in Pokhara. Check in hotel. Welcome drink. Rest & Relax.
NOTE: The hotel located 5 minutes away from the amazing Phewa Lake, you can visit Phewa Lake at own leisure. No entrance fees required.
06.30pm: Dinner at Lan Hua Restaurant.
07.30pm: After dinner, back to hotel. Rest & relax.
Highlights: Sarangkot Sunrise Tour + Pokhara adventure tour + World Peace Pagoda Sunset Tour
05.15am: Wake up and prepare for drive to Sarangkot (1542m) for Amazing Sunrise view.
It will take around 45 minutes to arrive in Sarangkot. You can see the Amazing view of sunrise with mountains’ views. You will see the snow-capped mountains like Fishtail, Annapurna, Lamjung Hilam, and Dhaulagiri (8167m), and Himchuli etc.
06.00am: Sunrise at Sarangkot.
07.00am: After sunrise, back to hotel. Breakfast at hotel.
09.00am: Pick up and depart to Paragliding starting point.
Optional tour: Paragliding Tour (Additional Charges: USD120 with photo & video, USD 100 without photo & video)
11.00am: You will land by the Phewa Lake, pick up and back to hotel. Check out hotel.
12.00pm: Lunch in Thakali Kitchen Restaurant. NOTE: Nicest Thakali Dhal Bhat(Typical Nepalese food) in Pokhara according to locals and tourists.
01.00pm: After lunch, tour continue to:
06.30pm: Depart to Kathmandu. NOTE: Journey will take around 6 hours. Dinner en route.
12.30am: Arrive in Kathmandu, check in hotel, welcome drink. Rest & relax.
06.00am: Breakfast at hotel.
07.00am: Check out hotel. Depart to airport to catch your flight to Bhutan. NOTE: We are flying into Bhutan by Druk Airways Flight. Druk Airways route has the most spectacular scenery in the world from Nepal to Bhutan flight line. Along the way you will see Mount Everest, Kanchenjunga, Chuo Mora peak, and other wonders of the Himalayas Range.
08.00am: Check in Kathmandu Airport, Departure to Bhutan.
11.00am: Arrive to Bhutan Paro International Airport, the country’s only airport.
11.30am: From Paro airport to Olathang Hotel (about 30min).
12.30pm: Check in Hotel with welcome drinks. Free & easy.
01.00pm: Lunch at hotel.
02.00pm: After lunch, daily tours start:
06.00pm: Back to hotel & dinner in the Hotel
07.00pm: After dinner, Free & Easy.
07.30am: Breakfast in the hotel
08.30am: After Breakfast, Daily tours start : –
Visit to ：
12.30pm: Arrive at Tiger’s Nest.
02.00pm: Have lunch at Tiger Nest Café.
03.00pm: After lunch, back to hotel for rest.
05.00pm: Free & easy.
06.30pm: Dinner in the hotel. After dinner, rest & relax.
07.00am: Breakfast in the hotel
08.00am: Check out hotel and depart to Thimphu (capital city of Bhutan).
09.00am: Arrive at Thimphu, check in hotel with welcome drinks. Free & Easy
10.00am: Daily tours start, Visit to:
01.00pm: Lunch at “Bhutan Kitchen” with Bhutanese Traditional Food
02.00pm: After lunch, visit to :
06.30pm: Back to hotel
07.00pm: Dinner in the hotel, Free & easy.
07.00am: Breakfast in the hotel
08.30am: Check out hotel and depart to Punakha, we will pass by Dochula Pass (3150m from sea level)
11:00am: Arrive at Chimmi Lhakhang Temple – It is believed that this temple blesses women who seek fertility. A popular pilgrimage spot for the Bhutanese, it is frequented by childless couples and parents who have difficulty raising children.
01.00pm: Have lunch at Chimmi Cafe.
02.00pm: Visit to Punakha Dzong – (Fortress) situated between the two rivers Pho Chu and Mochu (Male and Female Rivers). This fortress is now used as the winter seat of the Je Khenpo (the Spiritual head of Bhutan).
04.30pm: Free & Easy in Punakha town.
06.30pm: Back to hotel.
07.00pm : Dinner in the hotel, Free & easy.
07.00am: Breakfast in the hotel.
08.00am: Check out hotel and back to Paro(with at least 4 hours drive).
12.30pm: Lunch at Dochula restaurant.
01.30pm: After Lunch, continue our journey back to Paro.
04.00pm: Arrive at Paro, visit to Kyichu Temple – oldest Temple.
06.00pm: check in hotel with welcome drinks. Free & easy.
07.00pm: Dinner at hotel with Bhutanese Cultural Show and Cocktail Party.
06.00am: Check out hotel and depart to airport for flight to onward destination. You can choose to continue the tour in Nepal or can fly back directly to your country.
USD 2100 per persion
NOTE: The price above is quoted based on 4 person per group.
1) You need to write in an email to: email@example.com, with information below in the email:
2) We will reply you with an official quotation with itinerary, adjust to your flight details.
3) If you are okay with our itinerary and quotation, confirm with us in email.
4) We will issue the Confirmation Order and Invoice to you
5) You will be asked to take a photo of your passport, and email to us for us to process the VISA to Bhutan, and purchased of flights ticket to and from Nepal.
6) 50% deposit will be paid by your side either via Pay Pal or bank in to our Nepal Company account upon confirmation
7) We will issue the official receipt and flight ticket to and from Bhutan to you together with your Bhutan Visa.
8) Welcome to Nepal & Bhutan. We will greet you upon your arrival in Nepal airport!